Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stepped on a rusty map pin. Need a tetanus despite childhood shots?

My 9 year old son stepped on a rusty map pin whilst walking in the woods. The pin punctured his shoe and also went slightly into his foot . The wound is bareley visible and I made it bleed straight away. He was fully immunised as a baby and had his boosters as requested with his last been when he was 3 and a half. Does he need a tetanus???
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you to visit a physician and ask his advice. There is another booster dose at the age of 9. Even then it is safe to repeat the vaccine if it is more than one year old.

Do visit a physician for confirmation.
Hope this answers your query. Available for further clarifications.
Good luck
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor